# SDR VNAA2019110751102

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 38,488 hours, 28,610 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC 519 FLIGHT 5660 DEPARTED RDU-DCA. UPON CLIMB OUT THEY RECEIVED A WOW MSG. THE CREW DIVERTED TO CLT AND DECLARED AN EMERGENCY/ THE AC LANDED SAFE AND PARKED ON THE RW. POSSIBLE BIRDSTRIKE ON TAKEOFF. STEERING INOP CAUTION MSG, WOW INPUT CAUTION MSG, PROX SYS FAULT, L MLG FAULT & R MLG FAULT MSGS ON TAKEOFF. MX C/W BIRDSTRIKE INSPECTION, NO POSSIBLE BIRDSTRIKE NOTED. RESET POWER. LH MLG & RH MLG FAULT MSGS CLEARED. NO FURTHER DEFECTS NOTED. PERFORMED EXTENSION / RETRACTION CHECKS. OPS CHECKS GOOD.
